# SDR FDEA2019020520242

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,762 hours, 17,024 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 322
- Condition: Contaminated
- Location: E/E Bay
- Part time: 30,763 hours, 17,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

PDIS  662     26-12  0509     02FEB19  LAX  FACT  U  LOGPAGES:3056277  ON DEPARTURE, DURING CLIMB THROUGH 14000  FT, RECIEVE  A INTERMITTENT AVIONICS SMOKE LIGHT  ACCOMPANIED BY A CHIME AND ECAM WARNING. LIGHT THEN  WENT STEADY ON. ACCOMPLISHED INITIAL ECAM STEP OF  SNIFFER FAN CHECK. NO SMOKE SMELL WAS DETECTED. BUT  AS PER ECAM & QRH PROCEDURE, DECIDED TO RETURN TO  DEPARTURE.  LIGHT WENT OUT ON RTB. NO EMERGENCY DECLARED.  NO OTHER INDACATIONS AFTER LANDING.  REMOVED SMOKE DETECTOR 13WA,  FOUND MOISTURE IN IT.  REPLACED IAW MM 26-15-12-04
